MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK NITROGLYCERIN SET WITH DUO-VENT SPIKE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK NITROGLYCERIN SET WITH DUO-VENT SPIKE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8851
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two (2) clearlink system nitroglycerin sets had large amounts of air bubbles in the tubing and leaked fluid from the drip chamber.This was discovered while priming total parenteral nutrition (tpn).There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
G1: device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: four (4) samples were returned for evaluation.Visual inspection of the first sample observed an incorrect assembly of the tubing and the bushing.A pressure test and clear passage test were performed on the first sample, and a leak at the joint of the tubing and the bushing was observed.Visual inspection of the second sample observed a low assembly at the joint of the tubing into the drip chamber.Functional tests which included pressure test, clear passage, and priming tests were performed on the second sample, and a leak at the joint of the tubing and the drip chamber was observed.A visual inspection of the third and fourth samples did not identify any abnormalities that could have contributed to the reported condition.Pressure test and clear passage test were performed on the third and fourth samples, and no defects were observed that could generate leaks.The reported condition was verified for two of the four samples only.The cause of the condition was a manual assembly issue during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK NITROGLYCERIN SET WITH DUO-VENT SPIKE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17854734
Report Number1416980-2023-04965
Device Sequence Number17813248
Product Code FPA
UDI-Device Identifier00085412046365
UDI-Public(01)00085412046365
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C8851
Device Lot NumberR22I06086
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown